# SDR SWAA2018112927221

- Difficulty date: November 6, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 62,749 hours, 36,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RT Z-ANGLE STA 500A-500D UPPER SURFACE CORRODED BETWEEN BS 500A TO BS. 500D.  R&R Z ANGLE IAW DWG.
